I have been on birth control (Loestrin & Minastrin 24 Fe) for over two and a half years. I would miss a pill every now and then, but the next day I would always feel crampy or I would start spotting, which would always remind me to take it. Last month around the middle of my cycle I had ridiculous "spotting," that was heavier than any period I've had in years with horrible cramps and a lot of it was coming out in clots. (I did miss one pill the day before, but I don't know if that is the sole cause). About two weeks later I had my period and it was very light. The last day I took the first pill of my new pack of birth control, but I was extremely stressed out and not staying in one place, and I ended up missing almost two weeks after that because I had no cramping or bleeding to remind me that I wasn't taking it--which concerns me. I was active throughout that time, and over the last few months I've been on several antibiotics (one for sinus infection, another for bacterial vaginosis [that was related to a yeast infection that was caused by prior antibiotic], and another to prevent infection in my toe, along with diflucan to prevent another yeast infection). I know these things can mess with birth control and can cause the body to do strange things. My period isn't due for another week, and I've been stressing out for a week trying to figure this out and painfully waiting until I can take a pregnancy test. I'm on a lot of medications that I cannot be on if I am pregnant that are necessary for my daily functioning and I was on methotrexate within the last nine months.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.